# SDR DHL2000801100

- Difficulty date: June 23, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Deformed
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CK; RT WING, IB FLAP TE DEFORMED AT XWS 120.00 AND 135.00.  REMOVED FASTNERS IAW SRM 51-1-21 PAGE1, CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B, PAGE 1-2, FABRICATED AND INSTALLED DOUBLER IAW SRM 51-1-21, PAGE 1. REF: N/R 1099.
